Accutane and yeast infection

Common Questions and Answers about Accutane and yeast infection

accutane

Avatar f tn Life since then was a complete nightmare... I immediately stopped accutane and asked both the gynae and dermatologist if accutane was the cause of all this. All Doctors said no. What frustrates me most is I have been getting yeast infections and even bacterial infections every two weeks. Nothing has helped at all. I really don’t know what to do anymore. I have seen so many Doctors and all of them are unable to help me.
Avatar m tn It sounds like the skin flora has been altered and maybe you have yeast overgrowth. Is there any way to stop the Accutane and use neem soap and other less drying treatments? I would see a urologist to have a look so that you get the best possible treatment for your penile skin, but 100% aloe vera would be a good moisturizer. You may also need Lotrimin cream if it is a yeast overgrowth. I understand that acne can be a huge problem.
Avatar m tn 3 weeks ago I had my 1st eye infection of my entire life in my right eye so I went to an opthamalogist and he told me to stop taking the accutane for a week (which is what he says caused the infection) and put me on doxyclince hyclate 100mg twice a day and eurithromyocin gel to put on my eyelid that knocked the infection out.
Avatar m tn I assume u r not taking this now. The yeast infection will go back and forth between u and your girlfriend unless u both get treated on the same day(s) and don't have sex till the treatment is successful in both of u. It sounds like your immune system is depressed as u have fungal infection in several places on your body Mouth/groin/hair and a possible urinary infection. Did any of your blood tests show anything. I would NOT give up on your doctor.
Avatar f tn (could just be a nasty yeast infection too). And.. either way- you need to go to a gyno. Cause even if things go back to normal.. that doesn't mean it's gone away. Good luck doll.
Avatar n tn I took Accutane in the fall of 2004 and I experienced severe hair loss. (I'm a girl). My hair came out in handfulls for about 6 months. The large amount of hair that usually falls out after washing or brushing hair was falling out every half an hour if i ran my fingers through my hair. I lost about 60% of my hair. It stopped for a few months and started again for a few months to a lesser degree though. And now, 3.5 years later, it stills falls out more frequently than it should.
Avatar f tn Disclaimer: sorry if this is TMI! Really seeking some guidance here I have been on birth control (same brand) for 4 years and I had noticed that my external vaginal area would be itchy periodically. That started about 2 years ago and I found that taking a yeast infection treatment didn't help so I assumed it was a natural side effect of BC. In the past few months the problem has worsened and the inner labia down to perineum and anus are now constantly red and more frequently itchy.
Avatar m tn I can say, nothing has helped the way accutane has. I got a hair cut and made the mistake of getting my hair texturized. My cousin made a comment about my hair so, now I am concerned about it thinning. Upon further inspection, it feels thinner near the crown but, she did texturize my hair. Also, I was laying on it in a certain spot. I took a video with my phone for further inspection finding nothing but I will keep a close eye on it. Is rogain out of the question while on accutane?
1356959 tn?1488975948 Hello everyone.My Dermartologist has just prescribed an accutane and prednisone. I wanna know any of you has used it and could be the results. I will start with my treatment in November.
Avatar n tn If that is the case, the doctor could have treated it with something other than accutane. How long have you been off accutane and how long have you been treated for depression/anxiety? Was it during the time you were on accutane or once off of it? My gut feeling is that once the accutane is completely out of your system, your depression and anxiety will get back to where they were before.
Avatar n tn About a year after taking accutane when I go to the sun my face does not tan evenily im left with whiter patches on each side of my face and I no have excema arounf the eyes and on my cheeks in which I never had before taking accutane and last but not least I have terrible boughts of anxiety that started mabey a year after Accutane are all of these health problems related to Accutane if they are I do not want to go back on Accutane in case these health problems get worst Thank you
Avatar n tn I've only been on Accutane (actually, a generic brand of it) for ten days, and I experienced my first migraine on day 9. I am unsure if the migraine could be connected to Accutane, but I did a little research and some instances of migraines have been reported by Accutane users. I am just uncertain because I haven't been on it very long, but I am already experiencing dry lips, so I suppose I could be experiencing other side effects already, too.
Avatar n tn I am currently on accutane and am depressed... i was depressed before taking accutane but was too scared to tell someone. I cannot bear it any longer and want to tell someone. If I do, will I be taken off of accutane? I know this is a serious "side-effect", but it really isnt a side-effect because i feat this way before i even considered taking accutane. Will my doctor take me off of accutane?
Avatar n tn My son took Accutane at 16 and at 18 was diagnosed with Thyroid Cancer (a lump was found on his Thyroid). After two inconclusive fine needle aspirations he had his thyroid removed along with several nodes (all showed cancer). I don't know if this was related to the Accutane.
Avatar n tn It won't make any difference if you stop the Accutane for a week. Accutane has a long half life and stays in your body for up to 5 weeks after your last dose. Therefore associated risks will not lessen until this time has passed. Eloise.
546892 tn?1214525401 Isotretinoin is a type of medication used to treat severe acne (nodlo cystic or nodular acne) which have failed to respond to other treatments including any type of oral antibiotics and topical application creams. Accutane is strong medicine for acne cure but can have serious side effects.
Avatar n tn 17 year old daughter having stomach issues, just got a positive test for celiac, has bad acne, derm wants to put her on accutane. I am worried about the accutane and her stomach. Not sure celiac is only cause of stomach aches. Also birth control pill used to control acne, then she went off and it came back worse than ever. She is back on the pill for almost 3 months and it is not working. Why?
Avatar n tn I believe it is 10mg TID that I will take. I took Accutane at that dose for 3-4 months and then had to move. With the changing of docs and the pharmacy's not having it or not having enough was enough to stop me from finishing the course. I finally was able to get in w/ my Derm. he wanted to take another route and I went through a whole bucket of creams, tonics and pills and finally I am getting ready to finish the course of accutane. My question is: Does it really work like that?
Avatar n tn However, you must not have a chemical peel or dermabrasion done whilst on Accutane and for 6 months afterwards. This is because Accutane can cause fragility of the skin. Use a bland cleanser and moisturizer during treatment such as Vichy, Cetaphil or La Roche-Posay. Also use Vaseline or similar product on your lips as they will become very dry. Eloise.
Avatar f tn Use a good moisturiser if you are troubled by dry skin whilst on Accutane. I have taken two courses of Accutane and have not developed wrinkles prematurely. Please see my pictures in my profile (I am 32). Eloise.
Avatar f tn Disclaimer: sorry if this is TMI! Really seeking some guidance here I have been on birth control (same brand) for 4 years and I had noticed that my external vaginal area would be itchy periodically. That started about 2 years ago and I found that taking a yeast infection treatment didn't help so I assumed it was a natural side effect of BC. In the past few months the problem has worsened and the inner labia down to perineum and anus are now constantly red and more frequently itchy.
Avatar n tn i took two preg tests and it said negative =/ so I'm really not sure and I'm very worried. I have been nauseous before i took accutane and before the intercourse as well. It had been happening for over 4 months. I went to the doctor so many times and could not find anything. So, I'm not sure whether the symptoms i have now is because of pregnancy or accutane or my past sickness. It's really hard to tell =/ what should i do?
Avatar f tn Have you tried other product for your skin condition? May be accutane is too strong for you. I have tried accutane before and it did not work for my acne. I found it to be too strong... I think it's the chemicals in them. I am planning to go all natural. I believe that it's the safest way to deal acne.
Avatar n tn mugsy181 I am on accutane aswell and am having the same symptom, you are not alone!
Avatar m tn i have been on 40 1 day and the 2nd day 80mg accutane and switch every two days. and 500mg of cephalexin twice a day i do it for about a week and break out in hives.. i dont know if the hives are from the accutane or from the cephalexin i stoped taking accutane for 3 days and still took the cephalexin and the hives still seem to be here, but i dont know which one is causing the hives? any help?